# SDR SIMA200929908

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 13,691 hours, 12,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3891 RIGHT AFTER TAKEOFF THE CREW REPORTED RECEIVED A LANDING GEAR/LEVER DISAGREE WARNING.  THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AFTER RESETTING THE OVER-RIDE SWITCH, PERFORMED THREE LANDING GEAR EXTENSION AND RETRACTION CYCLES IAW EMB 145 AMM 32-30-00.  OPERATIONAL CHECK IS GOOD.  NO PARTS REMOVED OR REPLACED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
